# SDR IPXA11570130

- Difficulty date: October 24, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,419 hours, 15,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10203
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FORWARD CARGO COMPARTMENT BS 820 S23-24L FRAME INNER CHORD DENTED.  REPAIRED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 1.
